Canad. Math. Bull. 56(2013), 673-682
Printed: Dec 2013
In this paper, we study rational approximations for certain algebraic power series over a finite field.
We obtain results for irrational elements of strictly positive degree
satisfying an equation of the type
where $(A, B, C)\in
we will give, under some conditions on the polynomials $A$, $B$
and $C$, well approximated elements satisfying this equation.
diophantine approximation, formal power series, continued fraction
11J61 - Approximation in non-Archimedean valuations
11J70 - Continued fractions and generalizations [See also 11A55, 11K50]